MAUDE Adverse Event Report: ST. JUDE MEDICAL OPERATIONS (M) SDN BHD MULTILEAD TRIAL CABLE; LEAD ACCESSORY

ST. JUDE MEDICAL OPERATIONS (M) SDN BHD MULTILEAD TRIAL CABLE; LEAD ACCESSORY
Model Number 3013
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Use of product past product expiration date was confirmed.Product was used in a case on friday (b)(6) 2022, whereas product expiration was 31jul2021.Based on the review of the complaint, the method used to assign ubd for the product, sterile barrier testing performed, the overall performance of the device, intended use of the device, low probability of occurrence and worst-case risk assessment detailed above, the patient risk for use of a device passed the ubd is occasional.The inventory procedure update to implement device check was not released at the time of procedure.Since the occurrence, the inventory management policy (b)(4), rev g was released on 03-feb-2022.No reports of patient adverse impacts.No further action outside of completion of capa (b)(4) planned activities is needed.
 
Event or Problem Description
It was reported that an expired mltc cable was used during the patient's implant procedure.Procedure was completed with no complications.No additional information is known at this time.

Brand Name
MULTILEAD TRIAL CABLE
Common Device Name
LEAD ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL OPERATIONS (M) SDN BHD
plot 102, lebuhraya kampung jawa
bayan lepas industrial zone
penang, pulau pinang 11900
MY  11900
Manufacturer (Section G)
ST. JUDE MEDICAL OPERATIONS (M) SDN BHD
plot 102, lebuhraya kampung jawa
bayan lepas industrial zone
penang, pulau pinang 11900
MY   11900
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13935543
Report Number3008377825-2022-00005
Device Sequence Number4132186
Product Code LGW
UDI-Device Identifier05414734405355
UDI-Public05414734405355
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number3013
Device Catalogue Number3013
Device Lot NumberP000084041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale